# SDR WX0A2015030972461

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,144 hours, 31,851 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RT SIDE HAS 41 INCHES OF DELAMINATION & A 41 INCH CRACK THROUGH TO INNER SIDE.  R & R TAIL CONE IAW 53-53-00.
